# SDR AALA20140909001

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 41,613 hours, 20,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: EDK5902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT STATION 1418 & LONGERON 2 RT.  INSTALLED DOUBLER REPAIR IAW SRM 53-03-00-001 FIGURE 31A.
